Random dynamical systems: A review

Rabi Bhattacharya, Mukul Majumdar

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


This paper provides a review of some results on the stability of random dynamical systems and indicates a number of applications to stochastic growth models, linear and non-linear time series models, statistical estimation of invariant distributions, and random iterations of quadratic maps.

Original languageEnglish (US)
Pages (from-to)13-38
Number of pages26
JournalEconomic Theory
Issue number1
StatePublished - Jan 2004


  • Contractions
  • Estimation
  • Random dynamical systems
  • Splitting
  • Stability
  • Stochastic growth
  • Time series

ASJC Scopus subject areas

  • Economics and Econometrics


Dive into the research topics of 'Random dynamical systems: A review'. Together they form a unique fingerprint.

Cite this